MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO ORTHOLOCK EX-PIN 3 X 110; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO ORTHOLOCK EX-PIN 3 X 110; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6007103110
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the ortholock ex-pin's end broke off in the left tibia bone canal.The surgeon decided to not remove the broken tip as it was determined the removal can incur more harm than benefit and that the broken pin inside the tibia bone will have no impact to the patient's outcome.There were no reported adverse consequences; there were no significant procedure delays; there was no medical intervention required.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.

Brand Name
ORTHOLOCK EX-PIN 3 X 110
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8974792
Report Number0001811755-2019-02932
Device Sequence Number18879051
Product Code HAW
UDI-Device Identifier34546540503221
UDI-Public34546540503221
Combination Product (Y/N)N
Initial Reporter CountryHK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6007103110
Device Lot NumberY47918
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/27/2019
Supplement Date Received by Manufacturer09/27/2019
Initial Report FDA Received Date09/09/2019
Supplement Report FDA Received Date09/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1